# SDR GUUA94232051710A

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 27,590 hours, 34,843 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 444EN496
- Condition: Shorted
- Location: Mlg Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR SILENCE BUTTON DOES NOT SILENCE GEAR WARNING.   REPLACED AND ADJUSTED RT MLG SAFETY SWITCH LANDING GEAR OPS CHECKS GOOD.
